| Model Number |
786426 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 15 days after the patient's ureteral stent implantation, the ureteral stent was found to be broken during ureteral stent removal under local anesthesia in the hospital.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned for evaluation and further investigation was not conclusive.Based on the risk document a potential root cause for this event could be, "material selection", however, sufficient information is not available to confirm a specific root cause.A dhr review cannot be completed as the lot number is unknown.Based on the results of the investigation no additional action is required at this time.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description